| Model Number |
BF-UC180F |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device evaluation, the ultrasonic bronchofibervideoscope exhibited foreign objects at the balloon channel opening at distal end.There were no reports of patient involvement.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 7 years since the subject device was manufactured.Based on the results of the investigation, the foreign material could not be identified.It is likely that the balloon channel opening at distal end had foreign material because reprocessing was deviated from the instruction manual.The following is included in the instructions for use (ifu) and the following chapters described reprocessing procedures: -chapter 6 compatible reprocessing methods and chemical agents -chapter 7 cleaning, disinfection, and sterilization procedures olympus will continue to monitor field performance for this device.